Feb 2, 2011

Internet Search

I can't sleep. I was totally drowsy and about to drift off when my eyes popped open, my legs started becoming restless...and now sleep is far away for me. So what do I do? I get online and google "side effects for Claritin D" - this is what I found:

SIDE EFFECTS: Side effects of Claritin-D include stimulation of the nervous system leading to nervousness, restlessness, excitability, dizziness, headache, fear, anxiety, tremor, and even hallucinations and convulsions (seizures).
Reference: FDA Prescribing Information

Hmmmmmm.

4 comments:

Cindy said...

i had restless legs when i was pegnant...all the time.
very annoying!

hope you get to feeling better really soon.

hayszil73 said...

Hey girl, hope you get to feeling better soon. I hate seeing your household sick so much lately. :( will be praying for good health for you all!! still hoping to see you soon. :)
-Les

House of Lovelock said...

I used to be on a million meds all at once in high school Claritin D was one of them, not only did it stop working after about a month, the side effects were CRAZY for me. I feel your pain! I just use a neti pot now - look it up, you will love it! I haven't had a sinus infection in YEARS (which is crazy becase I used to get them all the time!)

Janet said...

Yeah, your mom knows how that goes. I hate the jerky feelings and no sleep most of all. I am glad you stopped at least the Claritin-D. Keep that netty pot around and know we aqre praying for you.

Related Posts Plugin for WordPress, Blogger...